MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE BIOPSY VALVE (STERILE)

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE BIOPSY VALVE (STERILE)
Model Number MAJ-1555
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report for non-fatal serious injury/device malfunction has been stored under the covid-19 pandemic in accordance with the guidance published by fda, postmarketing adverse event reporting for medical products and dietary supplements during a pandemic.The subject device was not returned to olympus medical systems corp.(omsc) for evaluation.Omsc could not review the manufacturing history record (dhr) because the lot number was not provided, omsc confirmed with another but the similar device that the reported event.Omsc confirmed that the subject device was opens and close properly without any problems.The exact cause of the reported event could not be conclusively determined.However, there was the possibility that the reported phenomenon might be attributed to the damage of the subject device or the inappropriate user handling.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that the subject device opened easily during an unspecified procedure.There was no report of patient injury associated with this event.

Brand Name
SINGLE USE BIOPSY VALVE (STERILE)
Common Device Name
BIOPSY VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10999771
Report Number8010047-2020-10273
Device Sequence Number17013574
Product Code FDS
UDI-Device Identifier14953170247573
UDI-Public14953170247573
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMAJ-1555
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1